Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 17, NWS Des Moines, IA

June 12, 2010Dallas County, Polk County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 12, 2010, 7:38 AM CDT for Dallas County, Polk County, Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2010, 7:38 AM CDT (12:38 UTC)
Expired
Jun 12, 2010, 10:43 AM CDT
In force
3 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, IA, Polk County, IA

The radar

The Des Moines radar (KDMX), 16 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 8:19 AM CDTFLASH FLOOD3 Ssw Ankeny, IASOUTHBOUND LANES OF HIGHWAY 415 CLOSED DUE TO WATER RUNNING OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 0.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -370 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-309 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-370 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WGUS53 KDMX 121238
FFWDMX
IAC049-153-121830-
/O.NEW.KDMX.FF.W.0017.100612T1238Z-100612T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
738 AM CDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DALLAS COUNTY IN CENTRAL IOWA...
  POLK COUNTY IN CENTRAL IOWA...

* UNTIL 130 PM CDT

* AT 737 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA.  RAINFALL ESTIMATES OF UP TO ONE INCH HAS OCCURRED IN
  THE PAST HALF HOUR IN PORTIONS OF NORTHERN DALLAS AND POLK 
  COUNTIES.  THESE RAINFALL RATES ARE EXPECTED TO PERSIST THROUGH
  900 AM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DES
  MOINES...ADEL...ALTOONA...ANKENY...BONDURANT...CLIVE...DALLAS
  CENTER...DE SOTO...GRIMES...JOHNSTON...PERRY...PLEASANT HILL...POLK
  CITY...URBANDALE...WAUKEE...WEST DES MOINES...WINDSOR HEIGHTS AND
  WOODWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4150 9425 4160 9425 4160 9429 4186 9429
      4187 9335 4160 9336 4160 9333 4151 9333

$$

COGIL
3 follow-up statements
757 
WGUS73 KDMX 121338
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
838 AM CDT SAT JUN 12 2010

IAC049-153-121830-
/O.CON.KDMX.FF.W.0017.000000T0000Z-100612T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-DALLAS IA-
838 AM CDT SAT JUN 12 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DALLAS AND POLK COUNTIES
UNTIL 130 PM CDT...

AT 836 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING REMAINS POSSIBLE IN DALLAS AND POLK COUNTIES.  
NUMEROUS REPORTS OF WATER ON ROADWAYS TO A FEW INCHES DEEP HAS BEEN 
RECEIVED ALONG WITH SOME LANE CLOSURES.  ADDITIONAL RUNOFF MAY 
CONTINUE TO WORSEN THE SITUATION.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DES MOINES...
ADEL...ALTOONA...ANKENY...BONDURANT...CLIVE...DALLAS CENTER...DE
SOTO...GRIMES...JOHNSTON...PERRY...PLEASANT HILL...POLK CITY...
URBANDALE...WAUKEE...WEST DES MOINES...WINDSOR HEIGHTS AND WOODWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4150 9425 4160 9425 4160 9429 4186 9429
      4187 9335 4160 9336 4160 9333 4151 9333

$$

COGIL
324 
WGUS73 KDMX 121500
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1000 AM CDT SAT JUN 12 2010

IAC049-153-121830-
/O.CON.KDMX.FF.W.0017.000000T0000Z-100612T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-DALLAS IA-
1000 AM CDT SAT JUN 12 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DALLAS AND POLK COUNTIES
UNTIL 130 PM CDT...

AT 955 AM CDT...HEAVY RAINS HAD ENDED OVER DALLAS AND POLK 
COUNTIES...SO MINOR FLOODING OF ROADWAYS SHOULD CONTINUE TO IMPROVE. 
LAW ENFORCEMENT REPORTS DITCHES AND WATERWAYS BANK FULL...AND SOME 
WATER STILL BACKED UP ON ROADWAYS. DO NOT DRIVE THROUGH WATER UNTIL 
WATER LEVELS RECEDE.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...DES MOINES...
ADEL...ALTOONA...ANKENY...BONDURANT...CLIVE...DALLAS CENTER...DE
SOTO...GRIMES...JOHNSTON...PERRY...PLEASANT HILL...POLK CITY...
URBANDALE...WAUKEE...WEST DES MOINES...WINDSOR HEIGHTS AND WOODWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

&&

LAT...LON 4150 9425 4160 9425 4160 9429 4186 9429
      4187 9335 4160 9336 4160 9333 4151 9333

$$

JUNGBLUTH
394 
WGUS73 KDMX 121543
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1043 AM CDT SAT JUN 12 2010

IAC049-153-121555-
/O.CAN.KDMX.FF.W.0017.000000T0000Z-100612T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-DALLAS IA-
1043 AM CDT SAT JUN 12 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DALLAS AND POLK
COUNTIES IS CANCELLED...

RUNOFF FROM HEAVY RAIN HAS DIMINISHED OVER THE WARNED AREA. STREAMS 
AND CREEKS ARE BEGINNING TO RECEDE...ENDING THE FLASH FLOOD THREAT 
AT THIS TIME.

DITCHES AND WATERWAYS REMAIN FULL HOWEVER...SO BE ESPECIALLY 
CAUTIOUS ON RURAL GRAVEL ROADS THAT MAY HAVE BEEN UNDER WATER 
EARLIER. 


LAT...LON 4150 9425 4160 9425 4160 9429 4186 9429
      4187 9335 4160 9336 4160 9333 4151 9333

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 6:30 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 12, 6:30 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
630 AM CDT SAT JUN 12 2010

...UPDATED FOR 12Z AVIATION DISCUSSION...

.SHORT TERM /TODAY/...
FOR THE THIRD MORNING IN A ROW...A LARGE CONVECTIVE SYSTEM WILL MOVE
FROM NEBRASKA IN IOWA PRODUCING VERY HEAVY RAINFALL.  IN
ADDITION...A QUASI STATIONARY BOUNDARY NEAR THE HIGHWAY 34 CORRIDOR
WILL BE A FOCUS FOR CONVECTION DURING THE MORNING.  SHEAR IS
RELATIVELY WEAK ACRS THE STATE WITH 500MB WINDS OF 5 TO 10 KTS...SO
SEVERE WEATHER APPEARS RELATIVELY MINIMAL.  HOWEVER...AMPLE MOISTURE
IS IN PLACE ALONG WITH DEEP WARM CLOUD LAYERS AND WARM PCPN
PROCESSES LEADING TO EFFICIENT RAIN PRODUCERS.  ONGOING FFA WILL BE
KEPT IN TACT AS LARGE CONVECTIVE COMPLEX MOVES INTO THE STATE.
GRIDS HAVE LIKELY TO CATEGORICAL POPS THROUGH THE MORNING FOR THIS
ONGOING CONVECTION WITH SCATTERED WORDING THIS AFTERNOON AS
EVOLUTION OF THE SYSTEM AND SUBSEQUENT CONVECTION REMAINS MURKY.
TEMPS ALSO PROBLEMATIC GIVEN CLOUDS AND RAINFALL DURING THE DAY SO
WL STICK CLOSE TO GUIDANCE.

.LONG TERM /TONIGHT THROUGH FRIDAY/...
MODELS OF LITTLE HELP FOR THE NEXT FEW DAYS AS MESOSCALE DOMINATES
CURRENT WX REGIME. SUBJECTIVE SFC ANALYSIS AT 06Z SHOWS BOUNDARY
FROM NEAR KOMA TO JUST SOUTH OF KDSM TO NEAR KDBQ. WEAK SFC LOWS
CONTINUE TO TRACK ALONG IT. VERY WARM AND HUMID ALONG THE BOUNDARY
AND MUCH COOLER AND DRIER NORTH. A SECONDARY COOL FRONT LIES ALONG
THE MN DAKOTAS BORDER AND NOW CATCHING UP WITH THE TROUGH THAT LIES
ACROSS THE PLAINS NOW.  UPPER LEVEL PATTERN SUGGESTS THAT THREAT FOR
MODERATE TO HEAVY RAINFALL WILL CONTINUE IN PART THROUGH MID TO END
OF WEEK...WITH DETAILS OF HOW MESOSCALE MODULATES THE FLOW A DAILY
GRIND FOR NOW.  H700 SHOWS 3 DISTINCT WAVES WHICH WILL AFFECT THE
REGION AGAIN TNT THROUGH MONDAY. MODELS DO HINT AT COOLER AND DRIER
AIR MASS TO ARRIVE ON TUESDAY FOR ABOUT 24 TO 30 HOURS BEFORE
ANOTHER WAVE PULLS SOUTHERN AIR MASS AND POTENTIAL MCS BACK ACROSS
THE AREA AGAIN FOR WED NIGHT AND THURSDAY. WITH SUBTROPICAL HIGH
ANCHORED OVER THE SOUTHEAST FOR MUCH OF THE WEEK...LITTLE CHANGE IN
PRECIP POTENTIAL EXPECTED. GEM IS A BIT MORE AGGRESSIVE WITH TAKING
THE LATE WEEK SYSTEM FARTHER NORTH. IN THE SHORTER TERM...WITH H850
MOISTURE LEVELS OF +20C DEWPOINTS FROM CENTRAL KS SOUTH TO WESTERN
TX AND LARGE AREA OF +15C DEW POINTS COVERING MOST OF THE EAST US...
A LOT OF WET WX TO COME. GENERAL FEELING IS THAT ONCE THIS DUAL MCS
WORKS ITS WAY EAST BY TONIGHT...THE SFC BOUNDARY WILL GRADUALLY
SHIFT SOUTH FOR SUNDAY AND INTO MONDAY...KEEPING HIGHER POPS ACROSS
THE SOUTH AT THAT TIME.  ANOTHER WAVE APPROACHES ON MONDAY NIGHT AND
EARLY TUESDAY AND HAVE BUMPED POP UP ONCE AGAIN. TEMPS WARM THE NEXT
2 DAYS AND THEN HAVE LOWERED HIGHS A BIT MOVING FORWARD.

&&

.AVIATION...
12/12Z...WIDESPREAD CONVECTION THIS MORNING WITH MVFR TO IFR
CONDITIONS IN AND AROUND THUNDERSTORMS.  OTHERWISE...VFR CONDITIONS
WILL PREVAIL FROM TODAY INTO THIS EVENING AS CONVECTIVE COMPLEX
WEAKENS ACRS THE STATE THIS MORNING.  WINDS WILL BE SOUTHEAST TODAY
BUT BECOME NORTHWEST OVER THE NORTHERN PORTIONS OF THE STATE BY THIS
EVENING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH EXTENDED THROUGH 21Z ADAMS-ADAIR-AUDUBON-CALHOUN-
CARROLL-CASS-CRAWFORD-EMMET-GREENE-GUTHRIE-HUMBOLDT-KOSSUTH- PALO
ALTO-POCAHONTAS-RINGGOLD-SAC-TAYLOR-UNION-WEBSTER

&&

SHORT TERM...COGIL
LONG TERM...REV
AVIATION...COGIL
Hazardous weather outlook, Jun 12, 4:21 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
421 AM CDT SAT JUN 12 2010

IAZ004-005-015-023-024-033>035-044>046-057-058-070-071-130930-
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-
CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS-ADAIR-
421 AM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A LARGE AREA OF THUNDERSTORMS AND HEAVY RAIN IS EXPECTED TO MOVE THROUGH
THIS MORNING. RAINFALL RATES IN EXCESS OF ONE TO TWO INCHES PER HOUR
COULD LEAD TO FLASH FLOODING. RAINFALL TOTALS MAY APPROACH 2 TO 4 INCHES
THIS MORNING. THERE IS A THREAT FOR THUNDERSTORM WIND GUSTS T0 45
MPH THIS MORNING AND THE POTENTIAL FOR WAKE LOW WINDS TO DEVELOP
LATER THIS MORNING...WHICH MAY ALSO GUST TO 35 TO 50 MPH.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES CONTINUE INTERMITTENTLY THROUGHOUT THE
WEEKEND AND INTO NEXT WEEK. THERE THREAT OF SEVERE WEATHER APPEARS
FAIRLY MINIMAL AT THIS TIME FOR THE WEEKEND...AND IT IS TOO EARLY
TO DETERMINE THE CHANCE OF SEVERE WEATHER FOR NEXT WEEK. HEAVY
RAINFALL MAY ALSO OCCUR FROM TIME TO TIME THROUGH THE WEEK. AREA
RIVERS AND STREAMS WILL BE ON THE RISE DUE TO THE PERIODS OF
RAINFALL EXPECTED THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY TODAY...BUT RAINFALL REPORTS
WOULD BE APPRECIATED.

IAZ006-007-016-017-025>028-036>039-047>050-059>062-072>075-081>086-
092>097-130930-
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-DALLAS-
POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
421 AM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A LARGE AREA OF THUNDERSTORMS WITH MODERATE TO AT TIMES HEAVY RAIN IS
EXPECTED TO MOVE INTO THE REGION THIS MORNING AND CONTINUE THROUGH
THE AFTERNOON HOURS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE
POSSIBLE IN SOME AREAS WITH ISOLATED RAINFALL TOTALS OF 2 TO 4
INCHES POSSIBLE. SOME FLASH FLOODING IS POSSIBLE OVER THE AREA
TODAY...BUT WIDESPREAD FLASH FLOODING IS NOT ANTICIPATED. THERE IS THE
POTENTIAL FOR WAKE LOW WINDS TO DEVELOP LATER THIS MORNING...
WHICH MAY ALSO GUST TO 30 TO 45 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES CONTINUE INTERMITTENTLY THROUGHOUT THE
WEEKEND AND INTO NEXT WEEK. THERE THREAT OF SEVERE WEATHER APPEARS
FAIRLY MINIMAL AT THIS TIME FOR THE WEEKEND...AND IT IS TOO EARLY
TO DETERMINE THE CHANCE OF SEVERE WEATHER FOR NEXT WEEK. HEAVY
RAINFALL MAY ALSO OCCUR FROM TIME TO TIME THROUGH THE WEEK. AREA
RIVERS AND STREAMS WILL BE ON THE RISE DUE TO THE PERIODS OF
RAINFALL EXPECTED THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY TODAY...BUT RAINFALL REPORTS
WOULD BE APPRECIATED.

REV

In the hours before

Local storm report, Jun 12, 4:54 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
454 AM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      PLEASANTVILLE           41.39N 93.27W
06/12/2010                   MARION             IA   LAW ENFORCEMENT

            SHERIFF REPORTS WATER 1 FOOT DEEP AT INTERSECTION IN
            PLEASANTVILLE AT 4 AM.

&&

RVACHALE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 3:14 AM CDTFlash Flood WarningDMXJasper, Mahaska, Marion, Warren6 hr
Jun 12, 5:16 AM CDTRiver Flood WarningDMXPolk13 days
Jun 12, 5:46 AM CDTSevere Thunderstorm WarningDMXBoone, Calhoun, Greene, Hamilton, Webster44 min
Jun 12, 7:18 AM CDTRiver Flood WarningDMXPolk13 days
Jun 12, 7:20 AM CDTRiver Flood WarningDMXMadison, Warren6 days
Jun 12, 8:10 AM CDTRiver Flood WarningDMXMahaska, Wapello24 hr
Jun 12, 8:10 AM CDTRiver Flood WarningDMXWapello3 days
Jun 12, 8:10 AM CDTRiver Flood WarningDMXMahaska, Marion3 days
Jun 12, 8:59 AM CDTFlash Flood WarningDMXJasper, Mahaska, Marion, Monroe, Warren6 hr
Jun 12, 11:04 AM CDTRiver Flood WarningDMXDallas, Polk72 hr
Jun 12, 11:28 AM CDTRiver Flood WarningDMXMahaska9 days
Jun 12, 11:28 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster3 days
Jun 12, 11:28 AM CDTRiver Flood WarningDMXPolk3 days
Jun 12, 11:28 AM CDTRiver Flood WarningDMXDallas, Greene6 days
Jun 12, 11:31 AM CDTRiver Flood WarningDMXMadison, Warren13 hr
Jun 12, 12:02 PM CDTRiver Flood WarningDMXAppanoose, Wayne10 hr
Jun 12, 1:42 PM CDTRiver Flood WarningDMXPolk9 hr
Jun 12, 3:09 PM CDTAreal Flood WarningDMXMahaska, Marion24 hr

Nearby

Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.